A note about invariants of algebraic curves

Bedratyuk, Leonid (2012) A note about invariants of algebraic curves. Albanian J. Math., 6 (1). pp. 3-8.

[img]
Preview
Text
2012-1.pdf

Download (299kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:44
Last Modified: 06 Dec 2017 23:44
URI: http://kerkoje.com/id/eprint/239

Actions (login required)

View Item View Item